# SDR F3LA98121

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 705
- Part time: 3,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION REPORTED CORROSION ON PRESSURE WEB FLOOR, BS 705, WL 203, LBL 67.  MAINTENANCE REMOVED CORROSION (1.5 INCH BY 1.5 INCH BY .010 INCH).  FABRICATED REPLACEMENT PARTS AND INSTALLED PER SRM 51-40-5, 51-40-2, AND 53-30-51.  1,608.0 CYCLES.  (X)
